# SDR ASAA1057708

- Difficulty date: April 15, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 8,384 hours, 2,641 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 32895625
- Part serial: 10917
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 8,384 hours, 2,641 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON LEVEL OFF AT FL 370 RT BLEED OFF LIGHT ILLUMINATED LIGHT WENT OUT WHEN RESET PER QRH.  L BLEED DUCT PRESSURE 40 PSI.  RT BLEED DUCT PRESSURE 20 PSI.  RT BLEED TRIP OFF LIGHT ILLUMINATED AGAIN LEAVING FL 370 WITH THROTTLES AT IDLE LIGHT RESET PER QRH AND BOTH DUCT PRESSURE READ APPROX 20 PSI DURING DESCENT.  REMOVED AND REPLACED PRECOOLER CONTROL VALVE IN REF MM 36 12 02.  PERFORMED REPAIR CONFIRMATION IN REF MM FAULT ISOLATION MM 36 10 00 810 801.
